RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matematika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1957, Volume 1, Issue 3  


Reduced product spaces
I. M. James
3
On manifolds homeomorphic to the 7-sphere
J. Milnor
35
Convexity theorems
G. O. Thorin
43
Varietà analitiche chiuse transformate in sè dai sistemi differenziali periodici
L. Amerio
79
Eigenfunction expansions connected with elliptic differential operators
L. Gårding
107
On the asymptotic properties of the spectral function belonging to a self-adjoint semi-bounded extension of an elliptic differential operator
L. Gårding
117
On the remainder in a Tauberian theorem
T. Ganelius
133
Stationary random distributions
K. Ito
139
Matematika
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021